# SDR QXEA200300806

- Difficulty date: July 9, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 4,165 hours, 3,315 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: WE38007703
- Part serial: P102C
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 3,893 hours, 4,519 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX-SUP-WHILE AIRCRAFT WAS SITTING AT GATE WITH APU RUNNING CABIN FILLED WITH SMOKE.AIRCRAFT RETURNED TO SERVICE. REMOVED AND REPLACED APU. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
